×

Conditions for the existence of solutions of real nonautonomous systems of quasilinear differential equations vanishing at a singular point. (Russian, English) Zbl 1224.35033

Ukr. Mat. Zh. 62, No. 1, 52-80 (2010); translation in Ukr. Math. J. 62, No. 1, 56-86 (2010).
Summary: We establish conditions for the existence of solutions vanishing at a singular point for various classes of systems of quasilinear differential equations appearing in the investigation of the asymptotic behaviour of solutions of essentially nonlinear nonautonomous differential equations of higher orders.

MSC:

35B40 Asymptotic behavior of solutions to PDEs
PDFBibTeX XMLCite
Full Text: DOI